# SDR CALA2025060305224

- Difficulty date: June 1, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 67,850 hours, 30,012 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SEVERE TURB ON APPCH TO CYYC REF AMM 05-51-17.   ACCOMPLISHED SEVERE TURBULENCE INSPECTION UP TO AND INCLUDING STEP F AND ALSO INCLUDING STEP J IN REFERENCE TO AMM 05-51-17-200-001-A NEED TO ACCOMPLISH STEP G,H, AND K. NO FAULTS FOUND.  PER TASK 05-51-17-200-001- A.. SECTION (B) ITEM 1 (C) INSPECTED OVER WING EMERGENCY EXIT HATCHES AND VERIFIED INSTALLATION AND ARMING OF HATCHES PER GMM 09-25-05. ACCOMPLISHED STEP K IN REFERENCE TO AMM 05-51-17-200-001-A. LOCKING FOR FERRY. EXCESSSICVE TURB INSPECTION COMPLETED WITH THE EXCEPTION OF THE INSPECTION OF THE VERTICAL STABILIZER AND THE INSPECTION OF THE HORIZONTAL STABILIZER WHICH WILL REMAIN LOCKED FOR FERRY FLIGHT TO COMPLETED EXCESSIVE TURBULENCE INSPECTION AMM 05-51-17-200-001- A, INCLUDING VERTICAL STABILIZER AND HORIZONTAL STABILIZER INSPECTIONS. NO DEFECTS NOTED. OK TO CONTINUE SERVICE.
